Free Lamplighter Groups and a Question of Atiyah

Research output: Contribution to journalArticlepeer-review


We compute the von Neumann dimensions of the kernels of adjacency operators on free lamplighter groups and show that they are irrational, thus providing an elementary constructive answer to a question of Atiyah.
Original languageEnglish
Pages (from-to)835-849
JournalAmerican Journal of Mathematics
Issue number3
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing


Dive into the research topics of 'Free Lamplighter Groups and a Question of Atiyah'. Together they form a unique fingerprint.

Cite this